# SDR AALA20120611009

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA, MEMBRANE CORRODED AT STATION 133, BELOW CAPTAINS INBOARD SEAT TRACK.  INSTALLED DOUBLER PER AARD 53-20-00-16.
